×

Found 8 Documents (Results 1–8)

100
MathJax

Evolution of the support of a solution with unbounded energy of a quasi-linear degenerate parabolic equation of arbitrary order. (English. Russian original) Zbl 0864.35061

Sb. Math. 186, No. 12, 1843-1864 (1995); translation from Mat. Sb. 186, No. 12, 151-172 (1995).
MSC:  35K65 35K15 35K55 35D05 35B05
PDF BibTeX XML Cite
Full Text: DOI

Series in multiplicative systems convergent to Denjoy-integrable functions. (English. Russian original) Zbl 0866.42021

Sb. Math. 186, No. 12, 1821-1842 (1995); translation from Mat. Sb. 186, No. 12, 129-150 (1995).
MSC:  42C10 26A39
PDF BibTeX XML Cite
Full Text: DOI

Extensions of the ring of continuous functions generated by the classical, rational, and regular rings of fractions as divisible hulls. (English. Russian original) Zbl 0871.54024

Sb. Math. 186, No. 12, 1773-1809 (1995); translation from Mat. Sb. 186, No. 12, 81-118 (1995).
MSC:  54C40 54C30 46J10
PDF BibTeX XML Cite
Full Text: DOI

Justification of asymptotics of solutions of the phase-field equations and a modified Stefan problem. (English. Russian original) Zbl 0870.35127

Sb. Math. 186, No. 12, 1753-1771 (1995); translation from Mat. Sb. 186, No. 12, 63-80 (1995).
PDF BibTeX XML Cite
Full Text: DOI

Smooth immersions of manifolds of small dimension. II: Cobordism groups of critical points of multiparameter families of functions. (English. Russian original) Zbl 0873.57026

Sb. Math. 186, No. 12, 1727-1751 (1995); translation from Mat. Sb. 186, No. 12, 37-62 (1995).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification